Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Child having fever, vomiting, constipation and diarrhea. Having UTI. Treatment?

hello my two year niece got a fever a month ago and she was throwing up all night a week before she did the same they took her to the ER they said prob a UTI . she s had it two more times but i have noticed when i watch her i check her bowl movements one day shes constipated one day it comes outs in a bright yellw pebbles last two days runny diahrea like shes peing then today she said she had to poop i went in there and it was like a turquise color.diahrea
Asked On : Tue, 21 Aug 2012
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Feb 2013
Around 1 to 2 years diarrhea is common and it is called Toddlers diarrhea and give oral rehydrating solutions to prevent dehydration,proboitic and zinc can be added. Excessive consumption of carbohydarte foods, sugars should be discouraged and regular hand wash should be encouraged.
Answered: Mon, 7 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor